# SDR HNAA2009012800032

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 42,858 hours, 48,304 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Pressure
- Part time: 42,858 hours, 48,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT AFTER TAKE OFF, THE CREW NOTED THAT THE NR 2 ENGINE OIL PRESSURE WAS READING ONLY 45PSI WITH NO ASSOCIATED CAUTION INDICATORS. THE CREW THEN DECLARED AN EMERGENCY AND RETURNED TO THE ORIGINATING AIRFIELD.  MX CHECKED THE ENGINE OIL LEVEL, AND ENGINE CONDITION PANEL AND FOUND NO DISCREPANCIES.  THE OIL PRESSURE TRANSMITTER CANON PLUG WAS CLEANED ALSO.  THE ACFT WAS THEN GROUND RUN AND NO DISCREPANCIES WERE NOTED.  ENGINE OIL PRESSURE WAS NOTED TO BE 60PSI AND ALL OTHER ENGINE INDICATIONS NORMAL.  THE ACFT WAS THEN RELEASED FOR SERVICE.
